# SDR CA070514022

- Difficulty date: February 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Ayres S2RHG-T65
- Engine: Pwa PT6A41
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SPRAYING OPERATIONS, THE ENGINE LOST POWER RESULTING IN A FORCED LANDING. SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL CONTROL P3 DELIVERY LINE. (TC NR 20070514022)
